MathSciNet Relay Station
MathSciNet bibliographic data
MR2520126 31C25 (28A33 35P15 47D07 60J35)
Döring, Maik; Stannat, Wilhelm The logarithmic Sobolev inequality for the Wasserstein diffusion. Probab. Theory Related Fields 145 (2009), no. 1-2, 189–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement